# SDR AWXA9900066

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R53070089202
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, NUMBER 3 SEAT TRACK CORRODED OUT OF LIMITS AT FR20-24.  SEAT TRACK FABRICATED PER DWG D5311209220500 AND SPLICED INTO EXISTING TRACK.  REF SRM 51-72-11.
